Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 97, NWS Lincoln, IL

August 31, 2013Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 31, 2013, 9:02 PM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2013, 9:02 PM CDT (02:02 UTC)
Expired
Aug 31, 2013, 9:45 PM CDT
In force
43 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 81 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 9:25 PM CDTTSTM WND DMG2 N Flora, IL12 INCH TREE LIMB DOWN ACROSS LONG LEAF LANE.
Aug 31, 9:28 PM CDTTSTM WND DMG1 N Flora, IL5 INCH TREE LIMB OVER HWY 45.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 3:43 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 2.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3495 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1010 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

831 
WUUS53 KILX 010202
SVRILX
ILC025-049-079-010245-
/O.NEW.KILX.SV.W.0097.130901T0202Z-130901T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
902 PM CDT SAT AUG 31 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHEASTERN EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  SOUTHWESTERN JASPER COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 945 PM CDT

* AT 900 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM WATSON TO KINMUNDY...AND MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  FLORA...IOLA...XENIA...BIBLE GROVE...LOUISVILLE...BOGOTA...
  INGRAHAM...SAILOR SPRINGS...CLAY CITY...ELLIOTSTOWN...HORD...
  OSKALOOSA...LATONA...NEWTON LAKE AND WENDELIN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 152...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3892 8870 3906 8852 3894 8821 3885 8823
      3885 8826 3875 8825 3873 8826 3873 8828
      3872 8829 3866 8827 3864 8829 3861 8829
      3861 8871
TIME...MOT...LOC 0202Z 279DEG 27KT 3902 8849 3880 8879

HAIL...0.88IN
WIND...60MPH

$$

07
2 follow-up statements
468 
WWUS53 KILX 010226
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
926 PM CDT SAT AUG 31 2013

ILC025-049-079-010245-
/O.CON.KILX.SV.W.0097.000000T0000Z-130901T0245Z/
JASPER IL-CLAY IL-EFFINGHAM IL-
926 PM CDT SAT AUG 31 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
EFFINGHAM...CLAY AND SOUTHWESTERN JASPER COUNTIES UNTIL 945 PM CDT...

AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WHEELER TO IOLA...AND MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
FLORA...XENIA...BIBLE GROVE...BOGOTA...LOUISVILLE...INGRAHAM...SAILOR
SPRINGS...CLAY CITY...OSKALOOSA...NEWTON LAKE AND WENDELIN.

THIS INCLUDES THE FOLLOWING INTERSTATES...
INTERSTATE 57 BETWEEN MILE MARKERS 142 AND 152...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3892 8870 3906 8852 3894 8821 3885 8823
      3885 8826 3875 8825 3873 8826 3873 8828
      3872 8829 3866 8827 3864 8829 3861 8829
      3861 8871
TIME...MOT...LOC 0226Z 279DEG 27KT 3897 8827 3878 8865

HAIL...0.88IN
WIND...60MPH

$$

07
499 
WWUS53 KILX 010246
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
946 PM CDT SAT AUG 31 2013

ILC025-049-079-010256-
/O.EXP.KILX.SV.W.0097.000000T0000Z-130901T0245Z/
JASPER IL-CLAY IL-EFFINGHAM IL-
946 PM CDT SAT AUG 31 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EFFINGHAM...CLAY
AND SOUTHWESTERN JASPER COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.

LAT...LON 3892 8870 3906 8852 3894 8821 3885 8823
      3885 8826 3875 8825 3873 8826 3873 8828
      3872 8829 3866 8827 3864 8829 3861 8829
      3861 8871
TIME...MOT...LOC 0226Z 279DEG 27KT 3897 8827 3878 8865

$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 8:35 PM CDT, 27 minutes earlier.

Area forecast discussion, Aug 31, 8:35 PM CDT, 27 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
835 PM CDT Sat Aug 31 2013

.DISCUSSION...
ISSUED 835 PM CDT Sat Aug 31 2013

01z/8pm surface analysis shows low pressure centered near
Danville...with cold front trailing southwestward to Litchfield.
Rain chances have come to an end north of the front...so have
removed POPs accordingly. Further south...broken line of
thunderstorms continues to develop ahead of the front along the
I-70 corridor. Have raised POPs to likely through midnight across
this area. 00z KILX upper air sounding showed a very unstable
airmass characterized by CAPE values of over 4000J/kg. Despite
excellent instability...0-6km shear remains quite weak at only
around 20kt. As daytime instability wanes...lack of shear will
mean a gradual weakening trend with the storms as they drop into
southern Illinois toward midnight. Zone update has already been
issued.

Barnes
&&

.AVIATION...
ISSUED 622 PM CDT Sat Aug 31 2013

Weak frontal boundary has pushed into east central Illinois, to
the east of the central Illinois terminals, The passage of the
front has largely ended the precipitation threat for the night.
While VFR conditions are expected for the next few hours, MVFR and
possibly IFR fog should develop later tonight. In addition, need to
keep an eye on the MVFR stratus over northern Illinois that may
try to drift southwest across the area this evening.

For Sunday, a stronger cold front will approach from the
northwest. This front will pose a threat of shower/storms by
afternoon as it enters the area. However, storm coverage is
expected to be low and have only included a VCTS mention at this
time.

Bak
&&

.PREV DISCUSSION...
ISSUED 250 PM CDT Sat Aug 31 2013

SHORT TERM...Tonight through Monday

Weak surface low and boundary expected to shift south and east of
the forecast area later this evening taking most of the threat for
scattered showers and thunderstorms with it. With abundant low level
moisture in place and a light wind field expected overnight, will see
some fog develop across most of the area for the late night hours.

On Sunday, our attention turns to a stronger frontal boundary
slated to push across our area during the afternoon and evening
hours. Forecast soundings continue to show a bit of a cap in place
ahead of the boundary so will hold pops in the chance category. Have
edged pops higher a bit sooner acrs the west Sunday morning as models
were trending a bit quicker with the frontal passage across our area
later tomorrow. Still seeing mixed layer capes of around 2500 j/kg and
some decent frontal convergence but with the limiting factor being the
cap, at this point, not expecting widespread coverage tomorrow. Precip
chances will start to exit the forecast area from northwest to southeast
tomorrow evening as the front shifts away from the area. Based on the
timing of the frontal passage out of our area Sunday night, will hold
on to the low chance pops across our far southeast into the overnight
hours.

Much cooler and less humid air will filter southeast into the region
on Labor Day as high pressure shifts across the upper Midwest.
Temperatures by Monday afternoon are forecast to only climb into
the upper 70s to lower 80s, compared to our 90s the past several days.

LONG TERM...Tuesday through Saturday

Upper level ridge forecast to retrograde to the west while troffing
deepens in over the Great Lakes. A shortwave will rotate southeast
into the Midwest on Wednesday with warmer temperatures expected
ahead of the feature, but with little in the way of deep moisture
ahead of the upper level system, the forecast will remain dry. In
fact, the extended period into Saturday still looks dry at this
time as our area will be under the influence of northwesterly flow
aloft. As the upper trof slowly edges away from the region, we should
see temperatures return closer to or a bit above normal by the end
of the week.

Smith

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 31, 3:09 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
309 PM CDT SAT AUG 31 2013

ILZ027>031-036>038-011100-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
309 PM CDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE EARLY THIS EVENING AS A
FRONTAL BOUNDARY MOVES THROUGH THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH THESE STORMS AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE SUNDAY AND SUNDAY NIGHT AS
A COLD FRONT DROPS THROUGH THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH ANY OF THESE STORMS AT THIS TIME.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040>057-061>063-066>068-071>073-011100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
309 PM CDT SAT AUG 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

TEMPERATURES IN THE MIDDLE 90S WILL COMBINE WITH HUMID AIR TO
PRODUCE PEAK HEAT INDEX VALUES IN THE 100 TO 105 RANGE INTO EARLY
EVENING.

SCATTERED THUNDERSTORMS WILL ALSO BE POSSIBLE THROUGH THIS
EVENING AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION. GUSTY
WINDS AND HAIL ARE POSSIBLE WITH THE STRONGER STORMS...BUT
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE SUNDAY AND SUNDAY NIGHT AS
A COLD FRONT DROPS THROUGH THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH ANY OF THESE STORMS AT THIS TIME.

SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

BAK

In the hours before

Special weather statement, Aug 31, 5:32 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
532 PM CDT SAT AUG 31 2013

ILZ045-046-312330-
CHAMPAIGN-VERMILION-
532 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL VERMILION AND EASTERN
CHAMPAIGN COUNTIES UNTIL 630 PM CDT...

AT 528 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OGDEN...OR 15 MILES SOUTHEAST OF RANTOUL...
MOVING SOUTHEAST AT 25 MPH.

NICKEL SIZE HAIL...AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
  DANVILLE...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4014 8754 4016 8804 4028 8798 4029 8753
      4028 8752
TIME...MOT...LOC 2232Z 303DEG 22KT 4015 8792

07
Local storm report, Aug 31, 6:06 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
606 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND GST     1 W JAMAICA             39.98N 87.82W
08/31/2013  E60.00 MPH       VERMILION          IL   EMERGENCY MNGR

&&

SMITH
Local storm report, Aug 31, 6:10 PM CDT, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
610 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     SIDELL                  39.91N 87.82W
08/31/2013                   VERMILION          IL   EMERGENCY MNGR

            TREES AND POWERLINES DOWN.

&&

SMITH
Local storm report, Aug 31, 6:18 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     1 N JAMAICA             40.00N 87.80W
08/31/2013                   VERMILION          IL   EMERGENCY MNGR

            GRAIN SILO DESTROYED APPROXIMATELY 1 MILE NORTH OF
            JAMAICA ON 600 EAST ROAD.

&&

SMITH
Local storm report, Aug 31, 6:49 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT SAT AUG 31 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     INDIANOLA               39.93N 87.74W
08/31/2013                   VERMILION          IL   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN INDIANOLA.

&&

LAUFENBERG
Special weather statement, Aug 31, 8:23 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT SAT AUG 31 2013

ILZ057-062-063-066>068-010230-
CLARK-CRAWFORD-CUMBERLAND-EDGAR-EFFINGHAM-JASPER-
823 PM CDT SAT AUG 31 2013

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EFFINGHAM...JASPER...
NORTHERN CRAWFORD...SOUTHEASTERN EDGAR AND SOUTHERN CUMBERLAND
COUNTIES UNTIL 930 PM CDT...

AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PARIS TO 5 MILES
SOUTHEAST OF CASEY TO ALTAMONT...MOVING SOUTHEAST AT 25 MPH.

SMALL HAIL...AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THE STRONGER
STORMS.

LOCATIONS IMPACTED INCLUDE...
  HIDALGO...
  OLIVER...
  WATSON...
  MARSHALL...
  DIETERICH...
  EDGEWOOD...

OTHER LOCATIONS AFFECTED INCLUDE...LAKE SARA...WOODBURY...MOCCASIN...
ALTAMONT RESERVOIR...BELL RIDGE AND EFFINGHAM COUNTY AIRPORT.

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3891 8879 3914 8881 3932 8800 3969 8776
      3951 8752 3935 8752 3934 8758 3931 8761
      3926 8760 3926 8757 3921 8757 3914 8765
      3909 8762 3906 8757 3900 8757 3896 8752
TIME...MOT...LOC 0123Z 319DEG 21KT 3956 8773 3925 8792
          3907 8870

07

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 8:23 PM CDTSpecial Weather StatementILXClark, Crawford, Edgar, Effingham, Jasper67 min
Aug 31, 8:33 PM CDTAreal Flood AdvisoryILXEdgar3 hr
Aug 31, 8:41 PM CDTSevere Thunderstorm WarningILXEffingham49 min
Aug 31, 9:45 PM CDTSpecial Weather StatementILXClay, Crawford, Lawrence, Richland60 min
Aug 31, 10:46 PM CDTSpecial Weather StatementILXLawrence29 min
Sep 1, 6:02 AM CDTDense Fog AdvisoryILXCass, Champaign, Christian, DeWitt, Douglas, Fulton and 19 more3 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.